×

zbMATH — the first resource for mathematics

The validity of equations of complex algebras. (English) Zbl 0081.26005

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Birkhoff, G.: On the Structure of Abstract Algebras, Proceedings of the Cambridge Philosophical Society, Vol.31 (1935), p. 433–454. · JFM 61.1026.07 · doi:10.1017/S0305004100013463
[2] Gautam, N. D.: Untersuchungen über Komplexalgebren, Dissertationen der Mathematisch-Naturwissenschaftlichen Fakultät der Westfälischen Wilhelms-Universität zu Münster in Referaten. Aschendorffsche Verlagsbuchhandlung Münster (Westf.) 1956, Heft 8, p. 7–9.
[3] Jónsson, B. andTarski, A.: Boolean Algebras with Operations, American Journal of Mathematics, Vol.73 (1951), p. 891–939. · Zbl 0045.31505 · doi:10.2307/2372123
[4] McKinsey, J. C. C.: The Decision Problem for Some Classes of Sentences, Journal of Symbolic Logic, Vol.8 (1943), p. 61–76. · Zbl 0063.03864 · doi:10.2307/2268172
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.